# SDR 95ZZZX6932

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO470N
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 641931981
- Condition: Failed
- Location: Case Thru-Bolt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKCASE THROUGH-BOLT WAS TORQUED TO THE MANUFACTURER'S SPECIFICATIONS.  THE NEXT DAY, FOUND IT IN TWO PIECES.  SUBMITTER STATED THIS IS THE SECOND NEW BOLT TO DO THIS.  BROKE AT O-RING GROOVE.
